Strong summability of two-dimensional Vilenkin – Fourier series
Abstract
We study the exponential uniform strong summability of two-dimensional Vilenkin – Fourier series. In particular, it is proved that the two-dimensional Vilenkin – Fourier series of a continuous function $f$ is uniformly strongly summable to a function $f$ exponentially in the power 1/2. Moreover, it is proved that this result is best possible.
Published
25.03.2019
How to Cite
GoginavaU. “Strong Summability of Two-Dimensional Vilenkin – Fourier Series”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 71, no. 3, Mar. 2019, pp. 340-52, https://umj.imath.kiev.ua/index.php/umj/article/view/1443.
Issue
Section
Research articles